# SDR CA050329006

- Difficulty date: January 14, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 2,407 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch 74DM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6207007
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ANNUAL INSPECTION, A SKIN DEFORMITY WAS FOUND ON UPPER SPAR OB OF FUEL CELL.  RIVETS ATTACHING SKIN TO SPAR WERE DRILLED OUT EXPOSING SEVERE CORROSION OF SPAR CAP.  IT WAS DETERMINED FROM THE EXTENT OF CORROSION THE SPAR WAS UNSERVICEABLE.  SUSPECTED THAT THE ROAD SALT CONTAMINATE FROM THE NEAR BY HIGHWAY WAS A FACTOR IN THE CAUSE OF THIS CORROSION.
